# SDR ASAA1159047

- Difficulty date: February 15, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 10,974 hours, 3,497 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB "ZONE TEMP" LIGHT ILLUMINATED DURING MASTER CAUTION RECALL ON AFTER START CHECKLIST IN SEA.  "ZONE TEMP" LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  ACCOMP  BITE CHECK OF THE PACK/ZONE TEMP CONTROLLERS REF M/M 21 61 00 810 801 SHOWED FLT DECK TRIM VLV FAULT ON CONT NR 2.  CLEARED FAULT.  ACCOMP FIM TASK 21 62 00 810 842. PACKS OP. NORMAL & "ZONE TEMP."  LIGHT DID NOT COME ON DURING RECALL.  INITIAL EVAL STEP E(3) SHOWS INTERMITANT FAULT.  GROUND VERIFICATION GOOD.
